# SDR 2018FA0000339

- Difficulty date: August 20, 2018
- Submitted: August 20, 2018
- Operation: General aviation
- Aircraft: N365CA
- Make and model: Cessna 182T
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 3457 · Global Positioning System
- Part: Autopilot Sys
- Condition: Corrupted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT INTEGRATED WITH G1000 REFUSED TO DISCONNECT.
